# SDR 2002UALA01734

- Difficulty date: November 14, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 43,262 hours, 7,096 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM T-CAP CORRODED STATION 850-854, LBL 48 TO LBL 52.  MAJOR REPAIR ACCOMPLISHED.  REPAIR ANGLE SPLICES AND SHIMS.
